Xanax Overdose:Uses,Overdose,Signs & Warning-AllAboutLives
Wednesday, June 23, 2021
Latest Updates About Health And Fitness


Xanax Overdose

Xanax Overdose: Uses, Overdose, Signs & Warning Xanax Overdose causes because of taking too much Xanax regularly or at once….


Xanax Overdose: Uses, Overdose, Signs & Warning

Xanax Overdose causes because of taking too much Xanax regularly or at once. Xanax is a prescription medicine. It basically belongs to a very familiar group named benzodiazepines. It may be used with other medicines. Xanax is actually a trading name for Alprazolam. It is used in the treatment of multiple diseases like panic disorder and nervousness and ultimately results in depression. For younger children of age more than 18, there is no specific evidence that it may be effective or not. It is one of the best-prescribed medications, especially in the USA.

Is it possible to overdose on Xanax?

The drug Xanax is actually from the family of benzodiazepines that is capable of causing drug overdose. Besides the Alprazolam tends to cause drug overdose because of its potent chemical formula.  The medical drug Xanax is widely available due to its contribution to treating anxiety and other commonly known disorders. People who tend to use Xanax for their pain recovery are more inclined to get addicted to its content. In the overall inference, you can dictate that the drug Xanax is more potent compared to other medicinal drugs with benzodiazepines. If you are intaking Xanax more than your doctor’s prescribed dose, then it is possible to overdose on this particular drug.

What is Xanax overdose?

Taking too much Xanax results in Xanax overdose. In case of overdosing serious threat of drugs occur quickly. The body becomes besieged after taking too much of this drug. It is fast-acting all over the body. It readily enters through the mouth, and after this, it absorbed through the GI tract into the blood then enters into the brain where it exerts very harmful effects. Xanax is extremely addictive. After, a very demanding day the users feel very at ease by taking this drug. Research on Xanax shows the result that is very toxic in case of overdosing and causes ultimate death. Many people especially, in the USA use this drug so results in an increased number of Xanax addiction. As there is more demand for this drug, more people are becoming a victim of this drug.

What are the Symptoms of Xanax Overdose?

There are many signs and symptoms of Xanax overdose, some of them are discussed here. These signs may be similar to the side effects of Xanax used on regular basis. Constipation Loss of appetite Loss of concentration Sleepiness Dry mouth Urine problems Touchiness Joint pain Vomiting Change in sexuality

Causes of Xanax overdose

There are mainly a few important causes of Xanax overdose.

  • A person with the average age of 65 or more
  • Excessive use of alcohol
  • Can transfer from parents to offspring
  • According to the condition of kidney and heart

How many mg of Xanax does it take to overdose?

The mild dosage of Xanax that is typically available for the patients is 0.25mg. But some people might need a dose of around 4 to 5 mg of Xanax to relieve their pain. The maximal amount of Xanax that is acceptable to take in a day, depending on the pain’s seriousness, is 10mg. If you are taking a more potent dose of Xanax than 10 mg, it can cause serious repercussions. People taking the maximal amount of 10mg of Xanax twice or thrice a day can demonstrate some fatal health conditions. Exceeding the highest limit of 10 mg Xanax over a prolonged period is extremely deadly and can drastically change the health condition.

Complications related to overdose

According to the doctor’s prescription, only 0.25 mg of Xanax is suitable for a normal person three times a day but many people take it more than this quantity. The main purpose of using this quantity is to reduce the habit of drug addiction. The severe conditions may occur and ultimately result in death and coma. It depends on the immunity power of different people. Some people can tolerate these symptoms and not experience any harmful effects while others can experience severe results.

Xanax is the most common drug which is used in large quantity and most of the people become a victim of this medicine.

Can Xanax give you Anxiety?

Many people use the medicinal drug Xanax to recover from insomnia, anxiety, and depression as a standard prescription. But if you are overdosing this drug to get riddance of your pain, it can retaliate by causing anxiety. Many people who end up overdosing the Xanax get anxious and depress as a repercussion. Among the various deadly fallbacks of the Xanax overdose, anxiety is also a symptom that appears in the early phase of addiction. The people who typically use more than the prescribed amount of Xanax to compress their pain end up getting depressed due to its impact on the brain. The contents of the Xanax can alter the number of brain fluids that is the prominent cause of anxiety as one of its reverberations.

Treatment

Treatment of Xanax overdose is available, but it depends upon the condition and the stage of symptoms. This treatment is different for everyone and dialysis is not involved at all. Flumazenil injections are used mainly in the treatment of this disease. It reverses the benzodiazepine function and works to minimize the effect.

There is also a side effect of taking flumazenil injections routine vice. So, it is recommended by a doctor to take this injection after two days. There is also an age limit factor while taking this injection only teenagers can be taken this injection.

Side effects

There are also many harmful effects of Xanax overdose. Consult with your doctor if you have any of them, it may include a change in skin color especially, of eyes. Damage to mental health is also one of the main symptoms. Loss of interest and concentration can also occur. Short or long memory loss is also a basic problem. Breath problems, muscles issue are also basic symptoms. If you are suffering from any of these symptoms just consult with a doctor.

Conclusion

Overdosing is always harmful to our bodies. So, don’t use this medicine too much otherwise results can be more dangerous and ultimately death can occur. If you have any above symptoms just consult with your doctor before taking this drug.

 

Read more about Gabapentin abuse

Also Read about Adderall Withdrawal

Comments


Leave a Reply


Your email address will not be published. Required fields are marked *